Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from diarrhea. Medication?

I recently just drank a lot of water and didn t have very much to eat and then at the end of that day, I ate a lot of food. Now, I have steady diarrhea and my body feels pretty weak and I have work in a few hours. Is there any I can do or eat that could solidify my movements or safely and quickly end these trips to the bathroom?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

As you didn't have food for longer time , you could be having gastritis which could have caused these symptoms, or it could be because of any infections.

I advise you to take antacids, which are available over the counter.Take electrolyte powder to prevent dehydration, take bland diet for few days.

If the symptoms doesn't subside in a day or two then consult your doctor and discuss regarding antibiotics.

Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor